# SDR AUS20040216

- Difficulty date: March 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SPARK PLUG CRACKED IN AREA BETWEEN HEXAGONAL BODY AND FLANGE AT UPPER THREADED AREA.
